Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015 (2015), Article ID 659072, 14 pages
http://dx.doi.org/10.1155/2015/659072
Research Article

Nonlinear Fuzzy Differential Equation with Time Delay and Optimal Control Problem

Department of Mathematics, Faculty of Science, King Mongkut’s Institute of Technology Ladkrabang, Bangkok 10520, Thailand

Received 28 May 2015; Accepted 8 September 2015

Academic Editor: Jianming Zhan

Copyright © 2015 Wichai Witayakiattilerd. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Y. Shin and P. P. Wang, “Economic applications of fuzzy subset theory and fuzzy logic: a brief survey,” New Mathematics and Natural Computation, vol. 6, no. 3, pp. 301–320, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  2. N. H. Phuong and V. Kreinovich, “Fuzzy logic and its applications in medicine,” International Journal of Medical Informatics, vol. 62, no. 2-3, pp. 165–173, 2001. View at Publisher · View at Google Scholar · View at Scopus
  3. T. J. Ross, Fuzzy Logic with Engineering Applications, 3rd edition, 2010.
  4. A. V. Plotnikov and T. A. Komleva, “Linear problems of optimal control of fuzzy maps,” Intelligent Information Management, vol. 1, no. 3, pp. 139–144, 2009. View at Publisher · View at Google Scholar
  5. C. Duraisamy and B. Usha, “Another approach to solution of fuzzy differential equations,” Applied Mathematical Sciences, vol. 4, no. 16, pp. 777–790, 2010. View at Google Scholar · View at MathSciNet · View at Scopus
  6. D. Bauerova, “Fuzzy modelling of mortgage loans,” http://www.polytech.univ-savoie.fr/fileadmin/polytech_autres_sites/sites/listic/busefal/Papers/69.zip/69_02.pdf.
  7. F. Khcherem and A. Bouri, “Fuzzy logic and investment strategy,” Global Economy & Finance Journal, vol. 2, no. 2, pp. 22–37, 2009. View at Google Scholar
  8. G. M. Schoen, “Stability and stabilization of time-delay systems,” Diss. ETH No. 11166, Swiss Federal Institute of Technology, Zurich, Switzerland, 1995. View at Google Scholar
  9. H. T. Nguyen, “A note on the extension principle for fuzzy sets,” Journal of Mathematical Analysis and Applications, vol. 64, no. 2, pp. 369–380, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. J. Y. Park and H. K. Han, “Fuzzy differential equations,” Fuzzy Sets and Systems, vol. 110, no. 1, pp. 69–77, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  11. L. C. Evans, An Introduction to Mathematical Optimal Control Theory, University of California, Berkeley, Berkeley, Calif, USA, 2000.
  12. L. A. Zadeh, “Fuzzy sets,” Information and Control, vol. 8, pp. 338–353, 1965. View at Google Scholar
  13. J.-L. Lions, Optimal Control of Systems Governed by Partial Differential Equations, Springer, Berlin, Germany, 1971. View at MathSciNet
  14. M. L. Puri and D. A. Ralescu, “Differentials of fuzzy functions,” Journal of Mathematical Analysis and Applications, vol. 91, no. 2, pp. 552–558, 1983. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. V. Laksshmikantham and R. N. Mohapatra, Theory of Fuzzy Differential Equations and Inclusoins, Taylor & Francis Group, New York, NY, USA, 2003.
  16. A. V. Plotnikov and T. A. Komleva, “Fuzzy quasi-differential equations in connection with the control problems,” International Journal of Open Problems in Computer Science and Mathematics, vol. 3, no. 4, 2010. View at Google Scholar
  17. Y.-K. Chang, W.-T. Li, and J. J. Nieto, “Controllability of evolution differential inclusions in Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 67, no. 2, pp. 623–632, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. O. Kaleva, “Fuzzy differential equations,” Fuzzy Sets and Systems, vol. 24, no. 3, pp. 301–317, 1987. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. S. S. L. Chang and L. A. Zadeh, “On fuzzy mapping and control,” IEEE Transactions on Systems, Man and Cybernetics, vol. 2, no. 1, pp. 30–34, 1972. View at Publisher · View at Google Scholar · View at MathSciNet
  20. B. Bede and S. G. Gal, “Generalizations of the differentiability of fuzzy number valued functions with applications to fuzzy differential equations,” Fuzzy Sets and Systems, vol. 151, no. 3, pp. 581–599, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus